# SDR JRA2002F00003

- Difficulty date: April 24, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 640340D
- Aircraft serial: 463
- Engine: Rroyce DART54210
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AK01953E
- Condition: Overheated
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL, AIRCRAFT POWERED BY BATTERY FOR 30 MIN.  - FANS, LIGHTS, CARGO DOOR, ECT.  WHEN POWERED UP, NOTED 18 V, TURNED ON BATT INTERLOCK OVERRIDE FOR A FEW MINUTES WITH GPU ON- BATTERY TEMP 120 DEGREES, FOLLOWED COM PROCEDURE AND LOWERED BATTERIES.  BATTERY COOLED AND CONTINUED, 10 MINUTES.
